# SDR 2022F00402

- Difficulty date: September 29, 2022
- Submitted: October 18, 2022
- Operation: General aviation
- Aircraft: N1759C
- Make and model: Gulstm GVSP
- Aircraft serial: 5128
- Aircraft time: 7,787 hours, 2,789 cycles
- Engine: Rroyce BR700710C411
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Failed
- Location: Zone 700
- Part time: 7,793 hours, 2,791 cycles
- Component: Dump Valve
- Component part number: 1159SCH51219
- Stage of operation: TO
- How discovered: V
- Nature of condition: S, J
- Precautionary procedure: K, O

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKE OFF.
